# SDR DXTA2015012605969

- Difficulty date: January 25, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605558
- Aircraft time: 8,777 hours, 6,871 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION & TAKEOFF THERE WAS A STRONG PLASTIC SMELL THAT SEEMED TO BE COMING FROM WEMACS.  APU WAS SHUT OFF PRIOR TO TAKEOFF.  AT 2000' MSL RE-ENTERED THE PATTERN & LANDED UNEVENTFULLY.  SMELLED SEEMED TO DISSIPATE WHEN WEIGHT WAS ON WHEELS.  RAN APU WITH BLEED AIR ON, OBSERVED NO SMELLS.  RAN EACH ENG INDIVIDUALLY AT POWER WITH NO OBSERVANCE OF SMELL.  PUT SQUAT SWITCHES IN FLIGHT CONDITION & RAN EACH ENG AT POWER WITH NO OBSERVANCE OF SMELL.  RAN HEAT UP IN BOTH CABIN & COCKPIT SYSTEMS & OBTAINED NO OBSERVANCE OF SMELL.  PULLED THE WATER SEPARATOR SOCK & FOUND IT TO BE DIRTY BUT DRY & NO SMELL.  COMPLIED WITH LAW 21-60-00 & 21-51-00 OF THE MM.  MCC IS SENDING A SOCK TO REPLACE THIS ONE.  R & R WATER SOCK PN 83237-12 WITH NEW SOCK PN 83237-12.  LEAK & OPERATIONS CHECKED GOOD IAW AMM 21-60-00.
